Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling of bugs in skin, taking medication for mental illness. Can you help?

hi my partner as got a mental illness she takes medication every day and nite for it but she keeps saying she as got bugs in her skin and keeps trying to get them out but i keep telling her there is nothing there but she keeps saying the people in her head are telling her they are i dont know what to do she wont go to a and e with me can u help me please
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
This condition is Delusional perceptive disorder if there is no skin infection. Please take one antipsychotic in low dose like olanzapine, trifluperazine&trihexiphenidyl combination and antidepressant like fluoxetine,escitalopram with low dose anxiolytic like clonazepam.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor